A comparison theorem for permanents and a proof of a conjecture on (t, m)-families

Joseph Y.T. Leung, W. D. Wei

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A comparison theorem for permanents is established and it is used to prove a conjecture on (t, m)-families.

Original languageEnglish (US)
Pages (from-to)98-112
Number of pages15
JournalJournal of Combinatorial Theory, Series A
Volume61
Issue number1
DOIs
StatePublished - Sep 1992

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'A comparison theorem for permanents and a proof of a conjecture on (t, m)-families'. Together they form a unique fingerprint.

Cite this